Filtros : "Applied Mathematics" Limpar

Filtros



Refine with date range


  • Source: Applied Mathematics. Unidade: FFCLRP

    Subjects: MATEMÁTICA, SISTEMAS NÃO LINEARES, EQUAÇÕES DIFERENCIAIS NÃO LINEARES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Jair Silvério dos; AZEVEDO, Kátia Andréia Gonçalves de. Dynamics of nonlinear interactions among forces with lagged effect. Applied Mathematics, Irvine, v. 8, p. 1437-1444, 2017. Disponível em: < http://dx.doi.org/10.4236/am.2017.810104 > DOI: 10.4236/am.2017.810104.
    • APA

      Santos, J. S. dos, & Azevedo, K. A. G. de. (2017). Dynamics of nonlinear interactions among forces with lagged effect. Applied Mathematics, 8, 1437-1444. doi:10.4236/am.2017.810104
    • NLM

      Santos JS dos, Azevedo KAG de. Dynamics of nonlinear interactions among forces with lagged effect [Internet]. Applied Mathematics. 2017 ; 8 1437-1444.Available from: http://dx.doi.org/10.4236/am.2017.810104
    • Vancouver

      Santos JS dos, Azevedo KAG de. Dynamics of nonlinear interactions among forces with lagged effect [Internet]. Applied Mathematics. 2017 ; 8 1437-1444.Available from: http://dx.doi.org/10.4236/am.2017.810104
  • Source: Applied Mathematics. Unidades: FORP, FO

    Subjects: RADIOGRAFIA PANORÂMICA, MANDÍBULA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CAMARGO, Ângela Jordão; CORTES, Arthur Rodriguez Gonzalez; AOKI, Eduardo Massaharu; et al. Analysis of Bone Quality on Panoramic Radiograph in Osteoporosis Research by Fractal Dimension. Applied Mathematics, Lausanne, v. 7, n. 4, p. 375-386 , 2016. DOI: 10.4236/am.2016.74035.
    • APA

      Camargo, Â. J., Cortes, A. R. G., Aoki, E. M., Baladi, M. G., Arita, E. S., & Watanabe, P. C. A. (2016). Analysis of Bone Quality on Panoramic Radiograph in Osteoporosis Research by Fractal Dimension. Applied Mathematics, 7( 4), 375-386 . doi:10.4236/am.2016.74035
    • NLM

      Camargo ÂJ, Cortes ARG, Aoki EM, Baladi MG, Arita ES, Watanabe PCA. Analysis of Bone Quality on Panoramic Radiograph in Osteoporosis Research by Fractal Dimension. Applied Mathematics. 2016 ; 7( 4): 375-386 .
    • Vancouver

      Camargo ÂJ, Cortes ARG, Aoki EM, Baladi MG, Arita ES, Watanabe PCA. Analysis of Bone Quality on Panoramic Radiograph in Osteoporosis Research by Fractal Dimension. Applied Mathematics. 2016 ; 7( 4): 375-386 .
  • Source: Applied Mathematics. Unidade: EP

    Subjects: SISTEMAS DINÂMICOS, SISTEMAS NÃO LINEARES, PROBABILIDADE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SOUZA JÚNIOR, Jessé D'Assunção Rebello de; FERNANDES, Cláudio Gomes. Probabilistic approach in the investigation of the dynamics of a duffing oscillator. Applied Mathematics, Boca Raton, v. 6, n. 8, p. 1282-1293, 2015. Disponível em: < https://file.scirp.org/pdf/AM_2015072410205788.pdf > DOI: 10.4236/am.2015.68122.
    • APA

      Souza Júnior, J. D. 'A. R. de, & Fernandes, C. G. (2015). Probabilistic approach in the investigation of the dynamics of a duffing oscillator. Applied Mathematics, 6( 8), 1282-1293. doi:10.4236/am.2015.68122
    • NLM

      Souza Júnior JD'AR de, Fernandes CG. Probabilistic approach in the investigation of the dynamics of a duffing oscillator [Internet]. Applied Mathematics. 2015 ; 6( 8): 1282-1293.Available from: https://file.scirp.org/pdf/AM_2015072410205788.pdf
    • Vancouver

      Souza Júnior JD'AR de, Fernandes CG. Probabilistic approach in the investigation of the dynamics of a duffing oscillator [Internet]. Applied Mathematics. 2015 ; 6( 8): 1282-1293.Available from: https://file.scirp.org/pdf/AM_2015072410205788.pdf
  • Source: Applied Mathematics. Unidade: FZEA

    Subjects: MODELAGEM DE EQUAÇÕES ESTRUTURAIS, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DAVID, Sérgio Adriani. Coupled-nonlinear elastic structure: an innovative parameterization scheme of the motion equations. Applied Mathematics, Irvine, v. 5, n. 21, p. 3460-3473, 2014. Disponível em: < http://dx.doi.org/10.4236/am.2014.521324 > DOI: 10.4236/am.2014.521324.
    • APA

      David, S. A. (2014). Coupled-nonlinear elastic structure: an innovative parameterization scheme of the motion equations. Applied Mathematics, 5( 21), 3460-3473. doi:10.4236/am.2014.521324
    • NLM

      David SA. Coupled-nonlinear elastic structure: an innovative parameterization scheme of the motion equations [Internet]. Applied Mathematics. 2014 ; 5( 21): 3460-3473.Available from: http://dx.doi.org/10.4236/am.2014.521324
    • Vancouver

      David SA. Coupled-nonlinear elastic structure: an innovative parameterization scheme of the motion equations [Internet]. Applied Mathematics. 2014 ; 5( 21): 3460-3473.Available from: http://dx.doi.org/10.4236/am.2014.521324
  • Source: Applied Mathematics. Unidade: IME

    Subjects: ANÁLISE MULTIVARIADA, ANÁLISE DE VARIÂNCIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DIMITROV, Boyan; ESA, Sahib; KOLEV, Nikolai; PITSELIS, Georgios. Transfer of global measures of dependence into cumulative local. Applied Mathematics, Irvine, v. 5, n. 4, p. 615-627, 2014. Disponível em: < http://dx.doi.org/10.4236/am.2014.54058 > DOI: 10.4236/am.2014.54058.
    • APA

      Dimitrov, B., Esa, S., Kolev, N., & Pitselis, G. (2014). Transfer of global measures of dependence into cumulative local. Applied Mathematics, 5( 4), 615-627. doi:10.4236/am.2014.54058
    • NLM

      Dimitrov B, Esa S, Kolev N, Pitselis G. Transfer of global measures of dependence into cumulative local [Internet]. Applied Mathematics. 2014 ; 5( 4): 615-627.Available from: http://dx.doi.org/10.4236/am.2014.54058
    • Vancouver

      Dimitrov B, Esa S, Kolev N, Pitselis G. Transfer of global measures of dependence into cumulative local [Internet]. Applied Mathematics. 2014 ; 5( 4): 615-627.Available from: http://dx.doi.org/10.4236/am.2014.54058
  • Source: Applied Mathematics. Unidade: IME

    Subjects: PROBABILIDADE, TEORIA DA CONFIABILIDADE, INFERÊNCIA BAYESIANA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BHERING, Felipe Lunardi; PEREIRA, Carlos Alberto de Bragança; POLPO, Adriano. Reliability estimators for the components of series and parallel systems: the Weibull model. Applied Mathematics, Irvine, v. 5, n. 11, p. 1633-1640, 2014. Disponível em: < http://dx.doi.org/10.4236/am.2014.511157 > DOI: 10.4236/am.2014.511157.
    • APA

      Bhering, F. L., Pereira, C. A. de B., & Polpo, A. (2014). Reliability estimators for the components of series and parallel systems: the Weibull model. Applied Mathematics, 5( 11), 1633-1640. doi:10.4236/am.2014.511157
    • NLM

      Bhering FL, Pereira CA de B, Polpo A. Reliability estimators for the components of series and parallel systems: the Weibull model [Internet]. Applied Mathematics. 2014 ; 5( 11): 1633-1640.Available from: http://dx.doi.org/10.4236/am.2014.511157
    • Vancouver

      Bhering FL, Pereira CA de B, Polpo A. Reliability estimators for the components of series and parallel systems: the Weibull model [Internet]. Applied Mathematics. 2014 ; 5( 11): 1633-1640.Available from: http://dx.doi.org/10.4236/am.2014.511157
  • Source: Applied Mathematics. Unidade: FZEA

    Subjects: ADITIVOS ALIMENTARES, MODELOS MATEMÁTICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DAVID, Sérgio Adriani; KATAYAMA, Aline Harumi. Fractional order for food gums: modeling and simulation. Applied Mathematics, Irvine, v. 4, n. 2, p. 305-309, 2013. Disponível em: < http://dx.doi.org/10.4236/am.2013.42046 > DOI: 10.4236/am.2013.42046.
    • APA

      David, S. A., & Katayama, A. H. (2013). Fractional order for food gums: modeling and simulation. Applied Mathematics, 4( 2), 305-309. doi:10.4236/am.2013.42046
    • NLM

      David SA, Katayama AH. Fractional order for food gums: modeling and simulation [Internet]. Applied Mathematics. 2013 ; 4( 2): 305-309.Available from: http://dx.doi.org/10.4236/am.2013.42046
    • Vancouver

      David SA, Katayama AH. Fractional order for food gums: modeling and simulation [Internet]. Applied Mathematics. 2013 ; 4( 2): 305-309.Available from: http://dx.doi.org/10.4236/am.2013.42046
  • Source: Applied Mathematics. Unidade: ICMC

    Subjects: INFERÊNCIA BAYESIANA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOUZADA, Francisco; BERETA, Estela Maris Pereira; FRANCO, Maria Aparecida de Paiva. On the distribution of the minimum or maximum of a random number of i.i.d. lifetime random variables. Applied Mathematics, Irvine, CA, Scientific Research, v. 3, n. 4, p. 350-353, 2012. Disponível em: < http://dx.doi.org/10.4236/am.2012.34054 > DOI: 10.4236/am.2012.34054.
    • APA

      Louzada, F., Bereta, E. M. P., & Franco, M. A. de P. (2012). On the distribution of the minimum or maximum of a random number of i.i.d. lifetime random variables. Applied Mathematics, 3( 4), 350-353. doi:10.4236/am.2012.34054
    • NLM

      Louzada F, Bereta EMP, Franco MA de P. On the distribution of the minimum or maximum of a random number of i.i.d. lifetime random variables [Internet]. Applied Mathematics. 2012 ; 3( 4): 350-353.Available from: http://dx.doi.org/10.4236/am.2012.34054
    • Vancouver

      Louzada F, Bereta EMP, Franco MA de P. On the distribution of the minimum or maximum of a random number of i.i.d. lifetime random variables [Internet]. Applied Mathematics. 2012 ; 3( 4): 350-353.Available from: http://dx.doi.org/10.4236/am.2012.34054
  • Source: Applied Mathematics. Unidades: IF, ICMC

    Subjects: WEB SEMÂNTICA, ONTOLOGIA, FERRAMENTAS (SISTEMAS COMPUTACIONAIS)

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ISOTANI, Sadao; PONTUSCHKA, Walter Maigon; ISOTANI, Seiji. An algorithm to optimize the calculation of the fourth order Runge-Kutta method applied to the numerical integration of kinetics coupled differential equations. Applied Mathematics, Irvine, CA, Scientific Research, v. 3, n. 11, p. 1583-1592, 2012. Disponível em: < http://dx.doi.org/10.4236/am.2012.311218 > DOI: 10.4236/am.2012.311218.
    • APA

      Isotani, S., Pontuschka, W. M., & Isotani, S. (2012). An algorithm to optimize the calculation of the fourth order Runge-Kutta method applied to the numerical integration of kinetics coupled differential equations. Applied Mathematics, 3( 11), 1583-1592. doi:10.4236/am.2012.311218
    • NLM

      Isotani S, Pontuschka WM, Isotani S. An algorithm to optimize the calculation of the fourth order Runge-Kutta method applied to the numerical integration of kinetics coupled differential equations [Internet]. Applied Mathematics. 2012 ; 3( 11): 1583-1592.Available from: http://dx.doi.org/10.4236/am.2012.311218
    • Vancouver

      Isotani S, Pontuschka WM, Isotani S. An algorithm to optimize the calculation of the fourth order Runge-Kutta method applied to the numerical integration of kinetics coupled differential equations [Internet]. Applied Mathematics. 2012 ; 3( 11): 1583-1592.Available from: http://dx.doi.org/10.4236/am.2012.311218
  • Source: Applied Mathematics. Unidade: IF

    Assunto: INTEGRAÇÃO NUMÉRICA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FIGUEIREDO, Julio Cesar Bastos de; MALTA, Coraci Pereira. Convergence criterium of numerical chaotic solutions based on statistical measures. Applied Mathematics, Irvine, v. 2, n. 4, p. 436-443, 2011. Disponível em: < http://www.scirp.org/journal/PaperInformation.aspx?paperID=4505 >.
    • APA

      Figueiredo, J. C. B. de, & Malta, C. P. (2011). Convergence criterium of numerical chaotic solutions based on statistical measures. Applied Mathematics, 2(4), 436-443. Recuperado de http://www.scirp.org/journal/PaperInformation.aspx?paperID=4505
    • NLM

      Figueiredo JCB de, Malta CP. Convergence criterium of numerical chaotic solutions based on statistical measures [Internet]. Applied Mathematics. 2011 ;2(4): 436-443.Available from: http://www.scirp.org/journal/PaperInformation.aspx?paperID=4505
    • Vancouver

      Figueiredo JCB de, Malta CP. Convergence criterium of numerical chaotic solutions based on statistical measures [Internet]. Applied Mathematics. 2011 ;2(4): 436-443.Available from: http://www.scirp.org/journal/PaperInformation.aspx?paperID=4505

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020